# SDR SWIA2025112100002

- Difficulty date: November 2, 2025
- Submitted: November 21, 2025
- Operation: Air carrier
- Aircraft: N87367
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000861
- Aircraft time: 7,390 hours, 4,765 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Spring
- Condition: Damaged
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD R1 SERVICE DOOR FWD GIRT BAR FITTING SPRING IS DAMAGED.   REMOVED AND REPLACED DAMAGED SPRING ON R1 DOOR FWD EVACUATION SLIDE FITTING REF AMM 53-10-25.
